# SDR CALA9701054

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6857X
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Bs 2265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A DENT ON RT SIDE OF TAIL CONE AT STA 2265.  THE DENTED AREA WAS REMOVED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-53-01, FIGURE 1 AND 53-00-01.
